# SDR 96FDEA00075

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES AT BS 706, 793, 824 AND 888 BETWEEN STR 4 AND 5.  REPAIRED LIGHTNING STRIKES AT BS 750, 793, 824 BY INSTALLING NEW FASTENERS.  REPAIRED BS 888 BY CUTTING OUT DAMAGED AREA AND FABRICATING REPAIR PARTS.  INSTALLED IAW 53-30-3.
